# SDR EIA990293

- Difficulty date: December 11, 1999
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, X, J
- Precautionary procedure: C

## Discrepancy

KTOL - DURING TAKEOFF ROLL, JUST PRIOR TO ROTATION, NR 4 ENGINE INGESTED A BIRD AND FAILED.  DUMPED FUEL TO BELOW STRUCTURAL LIMITS AND RETURNED FOR LANDING.  GROUND CHECK CONFIRMED NR 4 ENGINE AND NOSE COWL DAMAGE DUE TO BIRD STRIKE.  (M)
